# SDR 2000ZZZX48

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26411
- Make and model: Amrgen AA5A
- Aircraft serial: AA5A0571
- Engine: Lyc O320E2G
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Screw
- Condition: Loose
- Location: Carburetor
- Component: MR4SPA105009
- Stage of operation: TX
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS REPORTED TO BE RUNNING ROUGH AND WOULD NEARLY 'DIE' ON ROLL-OUT.  FOUND CARBURETOR THROTTLE BODY TO BOWL SCREW LOOSE.  REMOVED FROM ENGINE.  INSPECTED FOR FURTHER DAMAGE, GASKET AND LOCKING TAB WASHERS REPLACED.  ADJUSTMENTS CHECKED AND RETURNED TO SERVICE.  CAUSE:  POSSIBLE GASKET SHRINKAGE OR UNDERTORQUING OF SCREWS.
